# SDR V0XD20170914002

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL CORRODED OUT OF LIMITS AT FS 282. REPLACED RT FLOOR SILL IAW SRM 53-00-45 TR53-0080/51-42-13/51-42-06/51-40-11/51-21-11/51-25-16.
